# SDR SIMA201111905

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 21,646 hours, 19,789 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Icu
- Part number: 7510700766
- Part serial: 7510700766
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3286 THE DURING CRUISE THE CREW REPORTED A DUAL TRANSPONDER FAILURE AFTER DEPARTURE.  THE AIRCRAFT RETURNED TO BJX.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 1 INTEGRATED COMMUNICATION UNIT VHF IAW AMM 23-00-01.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 34-52-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
